Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


fish oil?
Jul 4, 2006

I'm on Sustiva and Combivir and was wondering if fish oil supplements would have an adverse affect on my meds? I know garlic can lower the sustiva in your system. I'd like to take the fish oil to help lower my blood pressure.

thank you........

Response from Dr. Conway

There is absolutely no problem with you starting on fish oil, in terms of an interaction with your medications or in any other respect. I would, however, expect it to be of more benefit for your cholesterol and triglycerides rather than your blood pressure.



Previous
who long does it take for KS lesions to disappear ?
Next
Armpit conditions...

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement